# SDR UJ8A20131030001

- Difficulty date: September 6, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N55UJ
- Make and model: Lear 55LEAR
- Aircraft serial: 090
- Aircraft time: 14,585 hours, 11,873 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: 3115M7T261517212
- Condition: Wrong Part
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND IN THROTTLE QUADRANT ON RT SIDE IMPROPER PART (YELLOW PLASTIC SHIM) FOR SWITCH BLOCKING RT LOCKOUT PAWL NOT ALLOWING LOCKOUT SOLENOID TO PULL PROPERLY.  INSTALLED NEW SWITCH AND BEGAN CHECK OF T/RS.  RT T/R DEPLOYED ON ITS OWN. TROUBLESHOT AND FOUND NEW SWITCH DEFECTIVE.  REMOVED DEFECTIVE NEW SWITCH AND INSTALLED ANOTHER SWITCH, PN 3115M7-T AND NEW SHIMS, PN 2615172-12 IN QUADRANT.
